Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 385, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 31, 2013, 9:38 PM CDT for Lincoln County, Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2013, 9:38 PM CDT (02:38 UTC)
- Expired
- Aug 31, 2013, 10:30 PM CDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 113 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 9:50 PM CDT | HAIL 1 | 10 S North Platte, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.6 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1826 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 2329 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
976
WUUS53 KLBF 010238
SVRLBF
NEC111-010330-
/O.NEW.KLBF.SV.W.0385.130901T0238Z-130901T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
938 PM CDT SAT AUG 31 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1030 PM CDT
* AT 936 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE MALONEY
STATE RECREATION AREA...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAXWELL...BRADY...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...
WELLFLEET...KEITH AND SOMERSET.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 178 AND 204.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 56 AND 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4099 10025 4075 10052 4074 10086 4101 10096
4115 10068
TIME...MOT...LOC 0238Z 326DEG 17KT 4100 10077
HAIL...1.75IN
WIND...60MPH
$$
MASEK3 follow-up statements
065
WWUS53 KLBF 010252
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
952 PM CDT SAT AUG 31 2013
NEC111-010330-
/O.CON.KLBF.SV.W.0385.000000T0000Z-130901T0330Z/
LINCOLN NE-
952 PM CDT SAT AUG 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN COUNTY UNTIL 1030 PM CDT...
AT 950 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
LAKE MALONEY STATE RECREATION AREA...AND MOVING SOUTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WELLFLEET AND SOMERSET.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 56 AND 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4097 10094 4109 10062 4089 10038 4075 10052
4074 10086
TIME...MOT...LOC 0252Z 339DEG 14KT 4095 10075
HAIL...1.00IN
WIND...60MPH
$$
MASEK060
WWUS53 KLBF 010303
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1003 PM CDT SAT AUG 31 2013
NEC111-010330-
/O.CON.KLBF.SV.W.0385.000000T0000Z-130901T0330Z/
LINCOLN NE-
1003 PM CDT SAT AUG 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LINCOLN COUNTY UNTIL 1030 PM CDT...
AT 959 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
LAKE MALONEY STATE RECREATION AREA...AND MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WELLFLEET AND SOMERSET.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 56 AND 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4094 10093 4102 10055 4089 10038 4075 10052
4074 10086
TIME...MOT...LOC 0303Z 339DEG 14KT 4091 10073
HAIL...0.75IN
WIND...60MPH
$$
MASEK804
WWUS53 KLBF 010319
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1019 PM CDT SAT AUG 31 2013
NEC111-010326-
/O.CAN.KLBF.SV.W.0385.000000T0000Z-130901T0330Z/
LINCOLN NE-
1019 PM CDT SAT AUG 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LINCOLN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4094 10093 4102 10055 4089 10038 4075 10052
4074 10086
TIME...MOT...LOC 0316Z 339DEG 14KT 4086 10071
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 6:01 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Aug 31, 6:01 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 601 PM CDT SAT AUG 31 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 239 PM CDT SAT AUG 31 2013 AN UPPER LEVEL DISTURBANCE...CURRENTLY ACROSS NCNTL NEB AT 20Z WILL MOVE QUICKLY EAST PRODUCING SCATTERED TSTMS THIS AFTN AND EVENING. IT WOULD APPEAR THAT THIS WAVE COULD EXIT THE NRN PORTION OF THE FCST AREA BY 22Z...PERHAPS AROUND 02Z IN THE SOUTH. THEREAFTER NORTH WINDS TAKE HOLD AND SWEEP INSTABILITY SOUTH AND EAST OF THE FCST AREA. SATELLITE PRECIPITABLE WATER IS INCREASING BENEATH THE DISTURBANCE AND LOCATE THE MOISTURE PLUME EAST OF THE MODEL POSITION SO A FASTER EXIT IS POSSIBLE. NONETHELESS...ANY STORMS WHICH DEVELOP LATE THIS AFTN AND THIS EVENING COULD BECOME SEVERE...ESPECIALLY ALONG AND EAST OF HIGHWAY 281 IN THE NORTHEAST. FARTHER WEST AND SOUTH...THE SEVERE WEATHER POTENTIAL BECOMES MORE CONDITIONAL. BASED ON SATELLITE AND MODEL DATA...STORMS COULD BECOME SEVERE...BUT SHEAR COULD BE A LIMITING FACTOR. DEEP MOISTURE AND UNIDIRECTIONAL SHEAR ALOFT WOULD CERTAINLY SUPPORT MULTICELL BEHAVIOR AND LOCALLY HEAVY RAINFALL. ALL STORM ACTIVITY SHOULD EXIT THE FCST AREA BY 06Z-09Z WITH CLEARING SKIES THEREAFTER. THE MODELS THEN PULL HIGH PRESSURE...CURRENTLY ACROSS MT...THROUGH THE UPPER MIDWEST WHICH WILL PRODUCE BACK DOOR COOLING FROM THE NORTHEAST. THUS COOLEST HIGHS SUNDAY WILL BE ACROSS THE NORTHEAST WITH HIGHS NEAR 80 AND MID TO NEAR UPPER 80S ACROSS THE SOUTH AND WEST. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 239 PM CDT SAT AUG 31 2013 THE STRONG UPPER RIDGE BUILDS BACK OVER THE SOUTHERN ROCKIES AND HOT DRY WEATHER RETURNS TO THE CENTRAL PLAINS TUESDAY. ALTHOUGH MOISTURE RETURNS...THE WARM AIR ALOFT RETURNS AS WELL AND VERTICAL MOTION OVER THE SURFACE BOUNDARY IS CAPPED AS INDICATED WITH 500MB TEMPERATURES -5C OR WARMER. A FRONT STALLS ACROSS SOUTH DAKOTA BY WEDNESDAY AND CONTINUES STALLED THERE WITH ONLY SMALL OSCILLATIONS SOUTH AND BACK TO THE NORTH. THE RESULT OF THAT IS LOW PROBABILITY OF PRECIPITATION AND PERSISTENT ABOVE AVERAGE TEMPERATURES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 600 PM CDT SAT AUG 31 2013 THE UPPER DISTURBANCE FORECAST TO PRODUCE THUNDERSTORMS THIS EVENING WILL MOVE ACROSS SOUTHEASTERN AREAS. NO THUNDERSTORMS ARE FCST AT KVTN. ELSEWHERE...FROM ROUGHLY KOGA-KANW AND EAST...ISOLATED THUNDERSTORM COVERAGE IS EXPECTED THROUGH 06Z. DUE TO CURRENT RADAR TRENDS AND ISOLATED COVERAGE EXPECTED...NO THUNDERSTORMS FCST AT KLBF THIS EVENING. NORTH WINDS BEHIND THE COLD FRONT MAY GUST TO AROUND 15 KTS THIS EVENING...THEN UP TO 10 KTS OVERNIGHT INTO SUNDAY AFTERNOON. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...CDC LONG TERM...SPRINGER AVIATION...ROBERG
Hazardous weather outlook, Aug 31, 11:59 AM CDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1159 AM CDT SAT AUG 31 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-011700- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1159 AM CDT SAT AUG 31 2013 /1059 AM MDT SAT AUG 31 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL MOVE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON AND EVENING...LEADING TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. AT THIS TIME...LOCATIONS ALONG AND EAST HIGHWAY 281...HAVE THE BEST CHANCE FOR SEVERE STORMS WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE AS FAR WEST AS HIGHWAY 61. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL NEBRASKA. AT THIS TIME...THE THREAT FOR SEVERE STORMS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EVENING EAST OF HIGHWAY 183 FROM BASSETT TO SARGENT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CDC
In the hours before
Special weather statement, Aug 31, 8:29 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 829 PM CDT SAT AUG 31 2013 NEZ026-010215- BLAINE NE- 829 PM CDT SAT AUG 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR BLAINE COUNTY UNTIL 915 PM CDT... AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF DUNNING...OR 11 MILES WEST OF BREWSTER...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BREWSTER... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ROBERG
Special weather statement, Aug 31, 8:33 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 833 PM CDT SAT AUG 31 2013 NEZ059-010200- LINCOLN NE- 833 PM CDT SAT AUG 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN COUNTY UNTIL 900 PM CDT... AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF RINGGOLD...OR 14 MILES SOUTH OF TRYON...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHERN LINCOLN COUNTY. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 89 AND 99. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 2 AND 17. MASEK
Special weather statement, Aug 31, 8:52 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 852 PM CDT SAT AUG 31 2013 NEZ059-010230- LINCOLN NE- 852 PM CDT SAT AUG 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL 930 PM CDT... AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF WALLACE...OR 22 MILES SOUTHWEST OF NORTH PLATTE...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DICKENS... SOMERSET... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 60 AND 61. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MASEK
Local storm report, Aug 31, 9:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
915 PM CDT SAT AUG 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL 5 N NORTH PLATTE 41.21N 100.77W
08/31/2013 M1.00 INCH LINCOLN NE TRAINED SPOTTER
&&
MASEKLocal storm report, Aug 31, 9:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 PM CDT SAT AUG 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL NORTH PLATTE 41.13N 100.77W
08/31/2013 M1.25 INCH LINCOLN NE NWS EMPLOYEE
WEST SIDE OF NORTH PLATTE...NEAR BUFFALO ROAD AND PHILLIP
&&
MASEKLocal storm report, Aug 31, 9:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
935 PM CDT SAT AUG 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM HAIL NORTH PLATTE 41.13N 100.77W
08/31/2013 E1.50 INCH LINCOLN NE PUBLIC
HAIL NEARLY COVERING THE GROUND.
&&
KROBERGThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 8:55 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 50 min |
| Aug 31, 9:17 PM CDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| Aug 31, 9:30 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 45 min |
| Aug 31, 9:39 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.